HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

regularizing-decay rate estmates for solutions to the Navier-Stokes initial value problem

Files in This Item:
pre567.pdf612.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83712

Title: regularizing-decay rate estmates for solutions to the Navier-Stokes initial value problem
Authors: Giga, Y. Browse this author
Sawada, O. Browse this author
Keywords: Kavier-Stokes equations
mild solution
regularizing-decay rate
spatial analyticity
Gronwall inequality
Issue Date: Nov-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 567
Start Page: 2
End Page: 12
Abstract: It is known that an Ln-valued continuous solution in time inter­val (0, T) of the Kavier-Stokes equations in Rn is regular for positive time. In this paper regularizing rate estimates similar to a solution of the heat equation arc established. The estimates also provide analyticity in space variables as well as decay estimates on derivatives for large time. The solu­tions need not be small. Our results are obtained by estimating the integral equation with a new version of the Gronwall type inequality originally ob­tained in [2].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69316
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University